# SDR CA150817014

- Difficulty date: August 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,516 hours
- Engine: Pwc PW150A
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 2615001230501
- Condition: Failed
- Part time: 280 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, AUTOPILOT DISENGAGED, ELEVATOR FEEL CAUTION AS WELL AS ATT FAIL, HDG FAIL, CUE, IVSI FAIL DISPLAYED ON PFD NR 2 AND MFD NR 2. CHANGING EFIS ADC SOURCE DID NOT CORRECT INDICATIONS. PAN DECLARED. CDS INTERROGATED FOR PREVIOUS LEG FAULTS AND "NO DATA FROM AHRS 2" WAS LOGGED.  NR 2 ATTITUDE HEADING REFERENCE UNIT WAS REPLACED BY MAINTENANCE AND TESTED SERVICEABLE. THE AHRU HAD BEEN INSTALLED SINCE NEW AIRCRAFT DELIVERY. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
